# SDR CA990129005

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCD4N3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Bushing
- Part number: D4993
- Condition: Worn
- Location: Prop Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BUSHING WORN BEYOND REPAIR.  BUSHING REPLACED.
